Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

How to remove acne and black marks ?

hello doc im 21 yrs problem is i have lots of black marks on my face ..please suggest me how to get rid of acne and black marks..please suggest some medicine....
Asked On : Sat, 24 Dec 2011
Answers:  1 Views:  101
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi..dear user.,
Thanks for choosing HCM.,
Your problem is common in your age..,
It is seen in young and adolscent individuals..,
Due to Hormonal imbalance, Familial,Medicines and Stress..,
black marks are called Blemishes..due to pinching of pimples..,
with your nails.......So don't pinch with your nails..,
1) Frequent washes with Triclosan soap..,preferably foam..,
2) Topical Clindamycin and Adaplene gel morning times...,
night 2% Hydroquinone and momentasome combination will give..,
good result for black marks..,
3) Cap.Evion 400 mg....daily morning for 20 days..,
4) Tab.Tufacne (Isotretinoin 20 mg.) Daily evening times for 20 days....
bye...good luck.,
Answered: Sat, 24 Dec 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor